Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 97, NWS Cleveland, OH

June 26, 2024Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2024, 1:45 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2024, 1:45 PM EDT (17:45 UTC)
Expired
Jun 26, 2024, 2:13 PM EDT
In force
28 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 142 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:48 PM EDTHAIL 0.753 E Union City, PA
Jun 26, 1:59 PM EDTTSTM WND DMG1 Se Union City, PAUnion PD reported a tree fell on a UPS delivery truck on Concord St near Bridge St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:11 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2097 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS51 KCLE 261745
SVRCLE
PAC039-049-261845-
/O.NEW.KCLE.SV.W.0097.240626T1745Z-240626T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
145 PM EDT Wed Jun 26 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Erie County in northwestern Pennsylvania...
  Northeastern Crawford County in northwestern Pennsylvania...

* Until 245 PM EDT.

* At 145 PM EDT, a severe thunderstorm was located over Union City,
  or 22 miles southeast of Erie, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Corry, Union City, Canadohta Lake, Spartansburg, and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4180 7988 4193 7991 4200 7970 4200 7962
      4199 7961 4182 7961
TIME...MOT...LOC 1745Z 253DEG 14KT 4187 7982 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
1 follow-up statement
420 
WWUS51 KCLE 261813
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
213 PM EDT Wed Jun 26 2024

PAC039-049-261823-
/O.CAN.KCLE.SV.W.0097.000000T0000Z-240626T1845Z/
Erie PA-Crawford PA-
213 PM EDT Wed Jun 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Pennsylvania.

LAT...LON 4180 7988 4193 7991 4200 7970 4200 7962
      4199 7961 4182 7961
TIME...MOT...LOC 1810Z 253DEG 14KT 4190 7968 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:02 AM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 26, 10:02 AM EDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1002 AM EDT Wed Jun 26 2024

.SYNOPSIS...
A cold front moves southeast across the area this afternoon.
High pressure will return on Thursday and Friday before another
low pressure system impacts the area on Saturday. High pressure
builds back in Sunday through Tuesday.

&&

.NEAR TERM /THROUGH THURSDAY/...
9:45 AM Update...
Made major adjustments to PoPs to account for the latest model
guidance. No rain expected through about 15Z before the area of
showers and thunderstorms over OH/IN moves in from the south.
More substantial development of thunderstorms is expected after
17Z ahead of a cold front that is approaching from the
northwest. SPC has expanded the marginal risk area to include our
entire forecast area and the slight has expanded westward to
include the southeast half of the area from Meadville, PA to
south of Cleveland to Mansfield, OH.

Previous Discussion...
Low pressure centered over southern Quebec will continue to move
east moving a strong cold front across the area this afternoon
into the evening. Currently the area lies within the warm sector
of the low, allowing for moisture content to gradually increase
along with temperatures as lows this morning have only dropped
into the 70s. This afternoon, as the front approaches from the
west, a shortwave trough will push south across the region. This
mid-level energy coupled with ideal placement in the right
entrance region of the upper level jet will provide enhanced
support through the atmosphere for storm development. At the low
levels, strong frontogenetic forcing coupled with modeled MUCAPE
values near 2000 J/kg and wind shear values between 20-25 knots will
assist in sustaining updrafts. The best timing of all these
ingredient to come together and create strong to severe storms
will be between 17-22Z. To highlight this threat, SPC has issued
a Day 1 Marginal Risk for severe weather along a line extending
from Cleveland, OH to Bucyrus, OH and areas east. The primary
hazard concerns are strong, damaging wind gusts and large hail.
WPC has also issued a Day 1 Marginal Risk ERO for the potential
of heavy rainfall and localized flooding concerns in areas that
receive multiple rounds of rain. High temperatures today will
climb into the upper 70s to low 80s. Areas that receive
precipitation will quickly cool, so the areas that should
receive the warmest temperatures will be across the eastern
counties.

The cold front will continue to track to the southeast of the
area tonight allowing for high pressure to begin to build east
and all showers and thunderstorms to end by Thursday morning.
High pressure will remain dominant on Thursday, keeping
conditions dry with mostly sunny skies returning. Overnight lows
will drop into the upper 50s to low 60s with slightly cooler highs
on Thursday as temperatures climb into the low to mid 70s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term forecast period will start quiet on Thursday night
with high pressure across the region with a clear, dry air mass and
northwest flow aloft. Temperatures should take a good diurnal nose
dive with lows in the 50s and even some upper 40s, if full
decoupling occurs. The surface high will shift east for Friday and a
warm front will lift north across the area and allow for southerly
return flow and moisture advecting back into the region. High
temperatures will be back around normal into the 80s. Still do not
believe that any rain will get going during the daytime hours with
dew points not getting into the 60s until late afternoon. By Friday
night, some scattered showers and storms will be possible with the
isentropic lift and the increasing moisture across the region. In
addition, a cold front will move closer to the area and some showers
and storms could start arriving from the northwest. Saturday and
Saturday night should have widespread showers and storms with the
cold front moving through the area and will go with categorical
PoPs, as the pattern has repeated for several cycles. There could be
some conditional threat, depending on how unstable the atmosphere is
ahead of the main front. If showers and storms have large coverage
on Friday night into Saturday, then temperatures may be more subdued
and left a more generic shower and storm threat.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Sunday and Monday appear quiet with high pressure across the region
behind a cold front. Temperatures will be below normal both days
with highs mostly in the 70s, as a dry air mass in northwest flow
takes over. A reinforcing cold front will cross the area on Monday
morning and there could be some stray showers on Sunday night with
that. However, most of the ensemble members keep the area dry and
will retain the persistence forecast with no PoPs. High pressure
shifts east for Tuesday and the upper ridge enters. This will allow
for temperatures to surge back into the 80s and better moisture
returns to the region. A low pressure system over the Upper Midwest
will extend a cold front toward the area on Tuesday night and have
some lightly increasing PoPs through the end of the period.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Widespread VFR conditions will continue over the next few hours
before showers and thunderstorms begin to impact the far western
terminals late this morning, ultimately becoming more widespread
and pushing east this afternoon into the evening as a cold front
pushes through. Conditions are expected to diminish to MVFR and
possibly IFR within these showers and thunderstorms as heavy
rain is expected. Opted to handle these diminished conditions in
TEMPOs for all terminals, but will need to continue to monitor
how well organized these storms become. Primary concerns with
thunderstorms today will be locally strong winds and large
hail. As the aforementioned cold front pushes east tonight,
conditions should rebound to widespread VFR, although some areas
across the eastern counties may see patchy fog develop, but
with low confidence have opted to not include in this TAF.

Winds from the southwest at 5-10 knots will persist through
today before becoming light and variable after sunset. By the
end of the period, winds will gain a more northerly component
and gradually increase to 5-10 knots. Locally higher winds are
possible today in stronger thunderstorms that develop and
impact terminals.

Outlook...Non-VFR possible in showers and thunderstorms on
Saturday.

&&

.MARINE...
A cold front will cross the lake today. Southwest flow will briefly
increase during the daytime hours before flow shifts to the
northwest tonight. Overall, the onshore flow tonight into Thursday
appears weak and will likely not generate enough waves to merit any
marine headlines. Flow will become lighter and northerly with high
pressure on Thursday. Southeast flow returns to the lake on Friday
with a warm front lifting across the region, as high pressure moves
east. A cold front will cross the lake on Saturday. Southwest flow
will increase ahead of the front and could approach the need for a
headline. The front will cross the lake by Sunday and northwest flow
will take over the basin. This onshore flow should be stronger than
tonight's and there could be some notable wave generation to allow
for at least a moderate swimming risk. High pressure will build into
the region early next week and reduce the winds on the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...Campbell/Saunders
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Campbell
MARINE...Sefcovic
Hazardous weather outlook, Jun 26, 12:33 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1233 PM EDT Wed Jun 26 2024

LEZ061-142>149-162>169-271645-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1233 PM EDT Wed Jun 26 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible through 7 PM as a cold
front moves east across the area. Primary hazards are damaging wind
gusts and isolated flash flooding, though large hail is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271645-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1233 PM EDT Wed Jun 26 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible through 7 PM as a cold
front moves east across the area. Primary hazards are damaging wind
gusts and isolated flash flooding, though large hail is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 26, 12:01 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1201 PM EDT Wed Jun 26 2024

OHZ003-006>008-261700-
Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
1201 PM EDT Wed Jun 26 2024

...STRONG THUNDERSTORMS WILL IMPACT OTTAWA...WESTERN SANDUSKY...WOOD
AND SOUTHWESTERN LUCAS COUNTIES THROUGH 100 PM EDT...

At 1201 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mcclure to near Deshler to Leipsic. Movement
was east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bowling Green, Fremont, Perrysburg, Waterville, Oak Harbor,
Gibsonburg, Genoa, Woodville, Weston, Elmore, Ballville, Pemberville,
Haskins, Luckey, Bradner, Grand Rapids, Wayne, Risingsun, Cygnet, and
Lindsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4149 8388 4152 8350 4160 8313 4158 8316
      4157 8313 4150 8312 4130 8313 4117 8388
TIME...MOT...LOC 1601Z 250DEG 31KT 4137 8398 4126 8390 4112 8394

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 26, 12:27 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1227 PM EDT Wed Jun 26 2024

OHZ014-089-261715-
Ashtabula Lakeshore OH-Ashtabula Inland OH-
1227 PM EDT Wed Jun 26 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ASHTABULA COUNTY THROUGH
115 PM EDT...

At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Geneva, or near Geneva-On-The-Lake, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Austinburg, Kingsville, Pierpont, Edgewood, Kelloggsville, and
Plymouth Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4174 8052 4174 8053 4171 8100 4184 8100
      4193 8052
TIME...MOT...LOC 1627Z 257DEG 18KT 4177 8088

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Local storm report, Jun 26, 1:07 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
107 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     Tstm Wnd Dmg     Elmore                  41.48N 83.30W
06/26/2024                   Ottawa             OH   Amateur Radio

            Trees down in Elmore 4 miles east of the
            high school. Time estimated from radar.

&&

Garuckas
Special weather statement, Jun 26, 1:08 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
108 PM EDT Wed Jun 26 2024

OHZ022-023-033-261800-
Portage OH-Mahoning OH-Trumbull OH-
108 PM EDT Wed Jun 26 2024

...A STRONG THUNDERSTORM WILL IMPACT TRUMBULL...NORTHWESTERN MAHONING
AND SOUTHEASTERN PORTAGE COUNTIES THROUGH 200 PM EDT...

At 108 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Ravenna, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Warren, Ravenna, Niles, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Austintown, Girard, Vienna, McDonald,
Mecca, Edinburg, Windham, Craig Beach, Deerfield, Yankee Lake, and
North Jackson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4101 8106 4118 8125 4143 8072 4120 8052
TIME...MOT...LOC 1708Z 242DEG 32KT 4113 8110

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 26, 1:33 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
133 PM EDT Wed Jun 26 2024

OHZ012-013-261815-
Geauga OH-Lake OH-
133 PM EDT Wed Jun 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GEAUGA AND LAKE
COUNTIES THROUGH 215 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm over
Eastlake, or near Willowick, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Painesville, Willowick, Fairport Harbor, Mentor, Willoughby,
Eastlake, Madison, Perry, Timberlake, Lakeline, Wickliffe, Willoughby
Hills, Mentor-On-The-Lake, Kirtland, North Perry, Thompson, Kirtland
Hills, Waite Hill, Grand River, and North Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.

&&

LAT...LON 4170 8101 4157 8140 4164 8148 4172 8137
      4176 8129 4176 8124 4182 8112 4185 8100
TIME...MOT...LOC 1733Z 243DEG 27KT 4166 8141

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Jun 26, 1:37 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
137 PM EDT Wed Jun 26 2024

PAZ002-003-261815-
Southern Erie PA-Crawford PA-
137 PM EDT Wed Jun 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES THROUGH 215 PM EDT...

At 136 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canadohta Lake, or 20 miles northeast of Meadville, moving east at 15
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corry, Union City, Canadohta Lake, Lincolnville, Riceville,
Spartansburg, and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Pennsylvania.

&&

LAT...LON 4179 7994 4192 7997 4200 7973 4200 7962
      4199 7961 4177 7961 4177 7962
TIME...MOT...LOC 1736Z 262DEG 14KT 4185 7986

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:12 PM EDTTornado WarningCLECrawford, Erie33 min
Jun 26, 1:37 PM EDTSpecial Weather StatementCLECrawford38 min
Jun 26, 1:44 PM EDTSevere Thunderstorm WarningCLECrawford, Erie61 min
Jun 26, 2:05 PM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr
Jun 26, 2:28 PM EDTSpecial Weather StatementCLEErie62 min
Jun 26, 3:05 PM EDTFlash Flood WarningCLECrawford, Erie4 hr
Jun 26, 3:35 PM EDTAreal Flood AdvisoryCLECrawford3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.